# SDR AALA201608249003

- Difficulty date: August 23, 2016
- Submitted: August 25, 2016
- Operation: Air carrier
- Aircraft: N572UW
- Make and model: Airbus A321-231
- Aircraft serial: 5899
- Aircraft time: 9,841 hours, 3,831 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge Fitting
- Condition: Defective
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED, F/A REPORTS 1L DOOR DIFFICULT TO CLOSE.  REPLACED L1 DOOR CUT OUT UPPER HINGE FITTING AND ACCOMPLISHED A SATISFACTORY OPS CHECK IAW SRM 51-72-11.
